# SDR REXA2017051100593

- Difficulty date: May 11, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 21,611 hours, 13,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 06370750
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 847+32 HAS CORROSION ON THE AFT SIDE BETWEEN STRINGER 26L AND 26R, AT THE AFT CABIN, BELOW THE FLOOR.  REMOVED THE CORROSION AND REPAIRED THE FRAME IAW EA CRJ953-05647.
